Mathematische Zeitschrift

, Volume 186, Issue 3, pp 377–382

Minimal immersions of 2-manifolds into spheres

  • Michael Kozlowski
  • Udo Simon
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Michael Kozlowski
    • 1
  • Udo Simon
    • 1
  1. 1.Fachbereich 3, MathematikTechnische Universität BerlinBerlin 12West Germany

Personalised recommendations